Skip to Main Content

Mathematics of Computation

Published by the American Mathematical Society since 1960 (published as Mathematical Tables and other Aids to Computation 1943-1959), Mathematics of Computation is devoted to research articles of the highest quality in computational mathematics.

ISSN 1088-6842 (online) ISSN 0025-5718 (print)

The 2020 MCQ for Mathematics of Computation is 1.78.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.


Reviews and Descriptions of Tables and Books
HTML articles powered by AMS MathViewer

by PDF
Math. Comp. 16 (1962), 252-260 Request permission
  • F. J. Anscombe, The validity of comparative experiments, J. Roy. Statist. Soc. Ser. A 111 (1948), 181–200; discussion, 200–211. MR 30181, DOI 10.2307/2984159
  • M. W. Eudey, On the Treatment of a Discontinuous Random Variable, Technical Report No. 13 (1949), Statistical Laboratory, University of California, Berkeley. A. Erdélyi et al, Higher Transcendental Functions, Vol. 1, McGraw-Hill, New York, 1953, p. 175.
Additional Information
  • © Copyright 1962 American Mathematical Society
  • Journal: Math. Comp. 16 (1962), 252-260
  • DOI: